# SDR MASA99164

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454YV
- Make and model: Dhav DHC8202
- Aircraft serial: 454
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6258 - PHX-PSP - DURING STANDARD PREFLIGHT CHECK, THE CREW NOTED THE FORWARD EMERGENCY EXIT LIGHT WAS INOPERATIVE. MAINTENANCE WAS CALLED OUT AND REMOVED AND REPLACED THE BATTERY PACK.  OPS CHECKED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
